Pages

Wednesday, April 28, 2010

This diet is...

I swear I am not making excuses. Okay. Maybe just a teeny tiny one. See, I have had repetitive strain in my right wrist since college. It comes and goes, mostly not bothering me; but with all of the writing and blogging I am doing it has flared up again. This time it decided to knot my back up to the point I couldn't even walk without excruciating pain. Fortunately I had already scheduled a doctor's appointment. I went, I got drugs, and physical therapy starts next week. Yay! All will be well soon. The diet will be back on track and chugging away. What? Why would you ask about Chips Ahoy cookies? No I did not eat 5 servings in one sitting. Alright already I did it. I was sooooo bad this weekend.

On the up side of things my doctor has offered a miracle drug to me. I know it is hard to believe.

Doctor: Would you be interested in a drug that would keep your migraines down to one or two per year and suppress your appetite?
Me: Oh so they have made a miracle drug? Where can I get mine?

LOL! Well, we will see once I get to take this stuff. It's called Topomax and was initially an anti seizure drug, it is now also indicated for migraine prevention. One of the common side effects is appetite suppression, so it is being studied by a group as a weight loss drug as well. Lucky for me I may be able to kill 2 birds with 1 stone. So once the arm and back is settled down I will start the migraine drugs and hopefully will experience the wonderful side effect of a suppressed appetite.

Now I just have to stop eating from boredom....



Reblog this post [with Zemanta]

3 comments:

Trish on April 28, 2010 at 8:28 AM said...

Get better! If you're in pain, I can't imagine even thinking about exercising. I hope the drug works for your migraines and the little bonus is great!!!

Leslie Dicken on April 28, 2010 at 8:32 AM said...

There is always something, isn't there? Sigh. Hope you feel better soon and that new drug helps with both the migraines and the appetite!

dyockman on April 28, 2010 at 10:50 AM said...

Thanks Leslie and Trish. I hope I have success to because it is the only migraine med that causes a supressed appetite...all the others increase it! O_o I don't need that kind of help. LOL!

 

About Us

We are a small group of women who met talking books and blogs on twitter. What better way to bond than to blog our journey to weight loss together?

Contact Us

twitloss (at) gmail (dot) com

Search This Blog

Follow by Email

TwitLoss - women twittering with purpose Copyright © 2009 Community is Designed by Bie